MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK 2 REVERSED; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK 2 REVERSED; REVERSED SHOULDER PROTHESIS
Model Number 103-0007
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2023.The implantation date was on (b)(6) 2023.A humeral spacer, a metaglene and a stem were explanted.A humeral spacer, a metaglene and a stem were explanted.
 
Additional Manufacturer Narrative
The event took place outside the united stated (in france) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMELOCK 2 REVERSED
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key16628549
Report Number3009532798-2023-00017
Device Sequence Number5269198
Product Code PHX
UDI-Device Identifier03701037300084
UDI-Public03701037300084
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number103-0007
Device Catalogue Number103-0007
Device Lot NumberP0262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown